# SDR SWAA2021122755020

- Difficulty date: December 21, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 25,731 hours, 11,705 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE DEFLECTION RIB/PANEL SUPPORT WEB CRACKED AT OUTBOARD FASTENER. ; / [01] REMOVED AND REPLACED SUPPORT WEB REF SRM 51-40-02.
